# SDR AALA20090731BOS01

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 34,465 hours, 11,659 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED CABIN UNABLE TO PRESSURIZE.  EMERGENCY DECLARED, RETURNED TO BOS WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE AND ACTUATOR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
